`a`
Journal of Modern Dynamics (JMD)
 

Effective equidistribution of circles in the limit sets of Kleinian groups
Pages: 189 - 217, Volume 11, 2017

doi:10.3934/jmd.2017009      Abstract        References        Full text (386.4K)           Related Articles

Wenyu Pan - Mathematics Department, Yale University, New Haven, CT 06520, United States (email)

1 C. J. Bishop and P. W. Jones, Hausdorff dimension and Kleinian groups, Acta Math., 179 (1997), 1-39.       
2 R. D. Canary and E. Taylor, Kleinian groups with small limit sets, Duke Math J., 73 (1994), 371-381.       
3 A. Kontorovich and H. Oh, Apollonian circle packings and closed horospheres on hyperbolic 3-manifolds. With an appendix by Oh and Nimish Shah, J. Amer. Math. Soc., 24 (2011), 603-648.       
4 M. Lee and H. Oh, Effective count for Apollonian circle packings and closed horospheres, Geom. Funct. Anal., 23 (2013), 580-621.       
5 C. McMullen, Hausdorff dimension and conformal dynamics. III. Computation of dimension, Amer. J. Math., 120 (1998), 691-721.       
6 C. McMullen, A. Mohammadi and H. Oh, Geodesic planes in hyperbolic 3-manifolds, H. Invent. Math., (2016). Available from: http://gauss.math.yale.edu/~ho2/.
7 A. Mohammadi and H. Oh, Matrix coefficients, counting and primes for orbits of geometrically finite groups, J. Eur. Math. Soc. (JEMS), 17 (2015), 837-897.       
8 A. Mohammadi and H. Oh, Ergodicity of unipotent flows and Kleinian groups, J. Amer. Math. Soc., 28 (2015), 531-577.       
9 D. Mumford, C. Series and D. Wright, Indra's Pearls. The Vision of Felix Klein, Cambridge University Press, New York, 2002.       
10 H. Oh, Harmonic analysis, ergodic theory and counting for thin groups, in Thin Groups and Superstrong Approximation (eds. E. Breulliard and H. Oh), Math. Sci. Res. Inst. Publ., 61, Cambridge Univ. Press., Cambridge, 2014.       
11 H. Oh and N. Shah, Equidistribution and counting for orbits of geometrically finite hyperbolic groups, J. Amer. Math. Soc., 26 (2013), 511-562.       
12 H. Oh and N. Shah, The asymptotic distribution of circles in the orbits of Kleinian groups, Invent. Math., 187 (2012), 1-35.       
13 J. Parkkonen and F. Paulin, Counting common perpendicular arcs in negative curvature, To appear in Ergodic Theory and Dynamical Systems, arXiv:1305.1332.
14 P. Vesselin and L. Stoyanov, Distribution of periods of closed trajectories in exponentially shrinking intervals, Comm. Math. Phys., 310 (2012), 675-704.       
15 B. Stratmann and M. UrbaƄski, Diophantine extremality of the Patterson measure, Math. Proc. Cambridge Philos. Soc., 140 (2006), 297-304.       
16 B. Stratmann and S. L. Velani, The Patterson measure for geometrically finite groups with parabolic elements, new and old, Proc. London Math. Soc. (3), 71 (1995), 197-220.       
17 D. Sullivan, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math., 153 (1984), 259-277.       
18 L. Stoyanov, Spectra of Ruelle transfer operators for axiom A flows, Nonlinearity, 24 (2011), 1089-1120.       
19 I. Vinogradov, Effective bisector estimate with applications to Apollonian circle packings, Int. Math. Res. Not. IMRN 2014, 3217-3262.       

Go to top